Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 918730, 8 pages
http://dx.doi.org/10.1155/2014/918730
Research Article

Existence and Uniqueness Theorems for Impulsive Fractional Differential Equations with the Two-Point and Integral Boundary Conditions

1Institute of Mathematics and Mechanics, ANAS, B. Vahabzade Street 9, 1141 Baku, Azerbaijan
2Department of Mathematics, Eastern Mediterranean University, Gazimagusa, North Cyprus, Mersin 10, Turkey
3Institute of Cybernetics, ANAS, B. Vahabzade Street 9, 1141 Baku, Azerbaijan
4Baku State University, Z. Khalilov Street 23, 1148 Baku, Azerbaijan

Received 5 December 2013; Accepted 16 February 2014; Published 23 March 2014

Academic Editors: A. Atangana and A. Secer

Copyright © 2014 M. J. Mardanov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • S. Suganya, M. Mallika Arjunan, and J.J. Trujillo, “Existence results for an impulsive fractional integro-differential equation with state-dependent delay,” Applied Mathematics and Computation, vol. 266, pp. 54–69, 2015. View at Publisher · View at Google Scholar
  • Alka Chaddha, and Dwijendra N. Pandey, “Approximations of Solutions for an Impulsive Fractional Differential Equation with a Deviated Argument,” International Journal of Applied and Computational Mathematics, 2015. View at Publisher · View at Google Scholar
  • Akbar Zada, Sartaj Ali, and Yongjin Li, “Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar